# SDR A6WA201040953

- Difficulty date: October 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,672 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR AIRSTAIR SKIN CRACKED UNDER STEP 832DT.  REPAIRED AFT SKIN UNDER STEP 832DT IAW REO 601R-52-11-702, REV C.
